Asymptotic linearity and a class of nonlinear Sturm-Liouville problems on the half line.

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish
Title of host publicationIn Ordinary and Partial Differential Equations
Subtitle of host publicationProceedings of the Conference held at Dundee, Scotland, 26-29 March, 1974
EditorsB. D. Sleeman, I. M. Michael
Place of PublicationBerlin, Germany
PublisherSpringer Verlag
Pages429-433
ISBN (Print)9783540372646
Publication statusPublished - 1974

Publication series

NameLecture Notes in Mathematics
Number415

Cite this

Toland, J. (1974). Asymptotic linearity and a class of nonlinear Sturm-Liouville problems on the half line. In B. D. Sleeman, & I. M. Michael (Eds.), In Ordinary and Partial Differential Equations: Proceedings of the Conference held at Dundee, Scotland, 26-29 March, 1974 (pp. 429-433). (Lecture Notes in Mathematics; No. 415). Springer Verlag.